# SDR AMTA200700308

- Difficulty date: June 22, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N321TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32144464
- Part serial: 7500
- Condition: Unserviceable
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, LT PACK LIGHT CAME ON, TRIED TO RESET.  LT BLEED TRIP OFF LIGHT CAME ON, LEVELED AT 10,000, LIGHT RESET.  CLIMB TO 25,000.  OPS NORMAL.  REF FIM 36-10-00,  REMOVED AND REPLACED NR 1 HIGH STAGE VALVE IAW AMM 36-11-06, RAN ENGINES AND PRESSURIZED AC WITH LT PACK ONLY IAW AMM 21-31-00, OPS AND LEAK CHECK, OK.  (K)
